# SDR ANCF2015012701

- Difficulty date: January 27, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N634MX
- Make and model: Airbus A319-112
- Aircraft serial: 1634
- Aircraft time: 38,976 hours, 19,899 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT ENG 2 THRUST LEVER DISAGREE & ENG 2 NO ACCELERATE, IT REMAINS IN IDLE.  IAW AMM 73-29-00-710-640 PERFORMED ENG 2 FADEC OPERATIONAL TEST, NO FAULT NOTED A THIS TIME.
